# SDR COMA9660993

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7026
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Actuator
- Part number: 83963
- Condition: Malfunction
- Location: Horiz Stab
- Part time: 2,341 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER CHANNEL 1 WILL NOT ENGAGE.  REPLACED THE HORIZONTAL STABILIZER TRIM ACTUATOR.
